# SDR ASAA2014122010017

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,446 hours, 8,229 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5678
- Condition: Failed
- Location: Fuel Qty
- Part time: 26,474 hours, 8,236 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS CENTER TANK QTY GAUGE ON FUELING PANEL BLANK.  ACFT GROUNDED.  AT REFUELING PANEL, FOUND CENTER QTY INDICATOR INOPERATIVE. R & R CENTER REFUELING QUANTITY INDICATOR, OPS CK NORMAL REF MM 28-41-61.  OPENED/CLOSED 4 EA C/B'S FOM.  THIS CLEARS MEL 28-12B.  C/N 1220012, REMOVED
